Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Feeling like a semi-robust pumping in abdomen. What it could be?

User rating for this question
Answered by

Practicing since : 1962
Answered : 693 Questions
It feels like a semi-robust pumping feeling in my abdomen, making me feel like it's moving me or jerking me at times, but subtely, standing or sitting. The feeling is intermittent. I don't know what it could be. Heart palpitations, general muscle fagigue.
Posted Sun, 21 Oct 2012 in Digestion and Bowels
Answered by Dr. Charles S Narasi 22 minutes later
Hello, XXXXXX,
I see you are having diarrhea problems for some time.
Definition of chronic typically means that you have had
this problem for at least six months. I am glad to see
that your stool was negative for blood or infectious agents.
You do mention that your magnesium level was low and you are
taking magnesium oxide. I am not sure if your calcium levels
were low also.
You mention about your binge drinking. One of the problems
with this is, you can still cause damage to the liver and pancreas.
If you have had abdominal pains, severe associated with nausea
and vomiting, this might indicate inflammation of your pancreas.
If this happens repeatedly every few months, this can cause
your pancreas to lose the ability to make enough digestive
enzymes and hence diarrhea called steatorrhea or loss of fat
in the stool. This will make your stool greasy,foamy and lot
of times it floats in the toilet bowl.
You also state anxiety,palpitations and fatigue.
If you have over active thyroid, these symptoms go along
with this. You need to have a complete Thyroid blood tests.
Sometimes, parathyroid gland problems with tumors can
cause diarrhea. Again, you need to have special tests to
find out if you have this.
Please make sure that you don't binge drink any more.
Lastly, Magnesium Oxide ,by itself can cause diarrhea .
Hope this guides you proper medical care.
Wish you well.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor